# SDR ASOA201101559

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 484.00, RBL 27 CRACKED.  R & R A NEW CLIP AT FS 484.00, RBL 27 IAW SRM 51-42-21.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
